Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 24, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Mayer’s transfer operator approach to Selberg’s zeta function
A. Momeni and A. B. Venkov.
St. Petersburg Math. J. 24 (2013), 529-553
Abstract, references and article information
Full-text PDF
Elliptic solitons, Fuchsian equations, and algorithms
Yu. V. Brezhnev.
St. Petersburg Math. J. 24 (2013), 555-574
Abstract, references and article information
Full-text PDF
On an elliptic curve defined over $\mathbb{Q}(√-23)$
L. V. Dieulefait, M. Mink and B. Z. Moroz.
St. Petersburg Math. J. 24 (2013), 575-589
Abstract, references and article information
Full-text PDF
New examples of simple Jordan superalgebras over an arbitrary field of characteristic 0
V. N. Zhelyabin.
St. Petersburg Math. J. 24 (2013), 591-600
Abstract, references and article information
Full-text PDF
Moduli of toric tilings into bounded remainder sets and balanced words
V. G. Zhuravlev.
St. Petersburg Math. J. 24 (2013), 601-629
Abstract, references and article information
Full-text PDF
An operator equation characterizing the Laplacian
H. König and V. Milman.
St. Petersburg Math. J. 24 (2013), 631-644
Abstract, references and article information
Full-text PDF
The logic-algebraic equations method in system dynamics
N. V. Nagul.
St. Petersburg Math. J. 24 (2013), 645-662
Abstract, references and article information
Full-text PDF
Spectral synthesis in the space of functions of exponential growth on a finitely generated Abelian group
S. S. Platonov.
St. Petersburg Math. J. 24 (2013), 663-675
Abstract, references and article information
Full-text PDF
On $\mathcal{C}^{m}$-approximability of functions by polynomial solutions of elliptic equations on plane compact sets
K. Yu. Fedorovskiĭ.
St. Petersburg Math. J. 24 (2013), 677-689
Abstract, references and article information
Full-text PDF